# SDR CALA2025120911935

- Difficulty date: December 5, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 81,402 hours, 28,609 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A56766
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA  LATERAL PANEL BREAK BS 947.5+4 BETWEEN RBL 27 AND 49.  REMOVED AND REPLACED FLOORBEANM AT BS 947.5+4.0", BETWEEN RBL-27 AND RBL-49, IAW SRM 51-40-02-0G-0 AND DWG 147A5650.  REMOVED AND REPLACED FLOORBEAM, BS 947.5+4.0", BETWEEN RBL 27 AND RBL 49, IAW SRM 51-40-02-0G-0 AND DWG 147A5650.
